# SDR R61A201909110942

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL RT FR 17-20 CORRODED AS MARKED. REMOVED AND REPLACED RT OB SILL AT FR 17-20 REF SRM 51-40-08.  SEE W/O H6951 SN 448 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
